# SDR FDEA201004221289

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED AT STA 345, RBL 45.  REMOVED CORROSION ON FLOORBEAM AT STA 345 RBL 45 IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II. ORIG MAT .125 AFTER REWORK .103. REPAIRED FLOORBEAM LBL 52- RBL 54 IAW SRM 53-00-51 FIG 201, REPAIR 3.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
